# SDR DXTA2022100471590

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N760QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20755
- Aircraft time: 4,315 hours, 2,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN OPENING MAIN CABIN DOOR, SEVERAL SECONDS ELAPSE BEFORE DOOR DROPS.  DUPLICATED ISSUE DURING T/S. LUBED DOOR HANDLE AND DOOR TELESCOPIC ROD IAW CL350 AMM12-22-00. OPERATED DOOR MULTIPLE TIMES AND OPS CHECK GOOD.
